Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts
G

·
Discussion Starter · #1 ·
Has anyone out there ever been on Pepcid (used to treat stomach acid) and suffered from depression or high levels of anxiety? I've been on this drug twice now and have suffered extreme depression when taking it over a long period of time (over one month).
 
G

·
Discussion Starter · #2 ·
Maybe the pepcid is interacting with something else you are taking and this is affecting a depression? Maybe you were depending on the pepcid to help you out more than it is capable of doing so and this is resulting in depression ? And maybe the pepcid is making you depressed. Or maybe there is a coincidence between the time you began taking pepcid and other things that are going on in your life. It could be a lot of things and I hope someone is able to help you reach an answer. Have you reduced or quit pepcid and found relief?
 
G

·
Discussion Starter · #3 ·
Veronique, sometimes I just feel depressed period. Never mind the reasons. I hope you are feeling better. Know that you have my full sympathy and take care.
 
G

·
Discussion Starter · #4 ·
Thank you Ken for your kind words. Yes, I have actually stopped the Pepcid and have found that I feel much happier and more calm in mind and body. I'm seeing my doc. this week and will hopefully be able to explore possibilities with her. I was taking it at a time when certain stressors in my life were becoming unbearable. But, normally I can cope and I keep a level head (and emotions). It's just a bizarre coincidence that after not taking it for a couple of weeks I feel much more relaxed. Once again, thank you for responding!
 
1 - 4 of 4 Posts
Top